| Model Number |
MMT-723LNAH |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The customer reported via phone call that the part on the bottom of insulin pump, next to where the clip wraps under, that was broken off and exposing the silver underside of the reservoir.The customer¿s blood glucose level was unknown.The insulin pump will not be returned for analysis.